# SDR DL72S960650

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MV-2 ATL, I/B WEB IS CRACKED ON NR 8 SLAT.  FABRICATED AND INSTALLED DOUBLER PER M/M 57-54-0 FIG 814.
